# SDR CALA2017073002449

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 24,137 hours, 8,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT AREA 25 & 28DEF BULLNOSE ARE INOP. RELAMPED NO HELP. REPLACED FUSE AND OPS CK GOOD. REF AMM 33-51-03-960-801 AND IPC 33-51-06-02 C/W IDT INSPECTION REF 09-10-05.
